MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10603
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.2.50 x 20 synergy ii drug-eluting stent was selected for use to treat the lesion.However, after being prepared and loaded on the wire, it was noticed that some of the distal struts were sticking out.The device did not enter the patient's body.The procedure was completed with another of the same device.There were no patient's complications nor injuries reported.
 
Event or Problem Description
It was reported that stent damage occurred.A 2.50 x 20 synergy ii drug-eluting stent was selected for use to treat the lesion.However, after being prepared and loaded on the wire, it was noticed that some of the distal struts were sticking out.The device did not enter the patient's body.The procedure was completed with another of the same device.There were no patient's complications nor injuries reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy ii us mr 2.50 x 20 stent delivery system was returned for analysis.A visual examination of the stent found stent damage.Distal struts were lifted and pulled distally.The undamaged stent od outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of tip damage.A visual and tactile examination of the hypotube found multiple kinks.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues.No other issues were identified during the product analysis.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10510756
Report Number2134265-2020-12543
Device Sequence Number3508206
Product Code NIQ
UDI-Device Identifier08714729840152
UDI-Public08714729840152
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2021
Device Model Number10603
Device Catalogue Number10603
Device Lot Number0024844087
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2020
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer10/19/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date10/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1